| Model Number |
SN60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Dizziness (2194)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision, out of focus, dark, over sensitive to light, every day headaches.Additional information has received, patient also experienced blurry vision of all distances.Additional information has received, patient experienced dizziness.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6., and h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.The patient states that are having vision issues at all distances.The company model lens is a monofocal lens which corrects for one distance, near or far as target by the surgeon.The patient states they do not think there is an issue with the product.Follow up has been sent to the surgeon.Due diligence has been performed in an attempt to obtain further information on this event.The facility has not responded to request for follow-up information.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).